# SDR UALA2009062401784

- Difficulty date: June 24, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 39,963 hours, 14,431 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 341000051
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG FIRE EXTING-DISCHARGE LIGHT OF 'AGENT 1' ILLUMINATED WITHOUT FIRING BOTTLE 1.  ENG 2 AGENT 1 DISCHARGE LIGHT ON WITHOUT FIRING BOTTLE.  REPLACED ENGINE FIRE BOTTLE EXTINGUISHER.
